RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ahlswede, Rudolf
(1938–2010)

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:106
Abstract pages:2258
Full texts:691
References:179
Professor

http://www.mathnet.ru/eng/person34189
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/23595

Publications in Math-Net.Ru
2012
1. R. Ahlswede, C. Deppe, V. S. Lebedev, “Finding one of $D$ defective elements in some group testing models”, Probl. Peredachi Inf., 48:2 (2012),  100–109  mathnet; Problems Inform. Transmission, 48:2 (2012), 173–181  isi  scopus
2. R. Ahlswede, V. S. Lebedev, “Shadows under the word-subword relation”, Probl. Peredachi Inf., 48:1 (2012),  37–53  mathnet; Problems Inform. Transmission, 48:1 (2012), 31–46  isi  scopus
2005
3. R. Ahlswede, V. M. Blinovskii, “About the number of step functions with restrictions”, Teor. Veroyatnost. i Primenen., 50:4 (2005),  625–651  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:4 (2006), 537–560  isi
2003
4. R. Ahlswede, V. M. Blinovskii, “Large Deviations in Quantum Information Theory”, Probl. Peredachi Inf., 39:4 (2003),  63–70  mathnet  mathscinet  zmath; Problems Inform. Transmission, 39:4 (2003), 373–379
2001
5. R. Ahlswede, N. Cai, C. Deppe, “An Isoperimetric Theorem for Sequences Generated by Feedback and Feedback-Codes for Unequal Error Protection”, Probl. Peredachi Inf., 37:4 (2001),  63–70  mathnet  mathscinet  zmath; Problems Inform. Transmission, 37:4 (2001), 332–338
1999
6. R. Ahlswede, L. A. Bassalygo, M. S. Pinsker, “On the Hamming Bound for Nonbinary Localized-Error-Correcting Codes”, Probl. Peredachi Inf., 35:2 (1999),  29–37  mathnet  mathscinet  zmath; Problems Inform. Transmission, 35:2 (1999), 117–124
1996
7. R. Ahlswede, V. B. Balakirskii, “Identification under Random Processes”, Probl. Peredachi Inf., 32:1 (1996),  144–160  mathnet  mathscinet  zmath; Problems Inform. Transmission, 32:1 (1996), 123–138
1995
8. R. Ahlswede, L. A. Bassalygo, M. S. Pinsker, “Asymptotically Optimal Binary Codes of Polynomial Complexity Correcting Localized Errors”, Probl. Peredachi Inf., 31:2 (1995),  76–83  mathnet  mathscinet  zmath; Problems Inform. Transmission, 31:2 (1995), 162–168
1994
9. R. Ahlswede, L. A. Bassalygo, M. S. Pinsker, “Binary Constant-Weight Codes Correcting Localized Errors and Defects”, Probl. Peredachi Inf., 30:2 (1994),  10–13  mathnet  mathscinet  zmath; Problems Inform. Transmission, 30:2 (1994), 102–104
10. R. Ahlswede, N. Cai, “Two-Way Communication Complexity of Sum-Type Functions For One Processor to Be Informed”, Probl. Peredachi Inf., 30:1 (1994),  3–12  mathnet  mathscinet  zmath; Problems Inform. Transmission, 30:1 (1994), 1–10

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020